Help required!!

Hi there

I am once again looking for advise.

I have recently(4 weeks) had my methotrexate reduced to 10mg as I was getting nausea for 2 days after taking 15mg subcut.

In addition to the MTX I also take an anti-TNF biologic simponi which I inject monthly.

In the last week I can feel the dreaded disease creeping back and have had a frozen neck and shoulders since yesterday.

I have spoken to rheumy and the suggestion is to add lefludomine ?

Any feedback or advise on this drug would be welcome- has anyone else experience of this combo??

Thank you in advance for any advise xx

I am hoping for sunnier weather for us all

4 Replies

oldestnewest
  • I couldn't take it as it made me ill but others have been fine. The problem is all these drugs affect people differently so you won't really know until you've tried it I'm afraid

  • I took leflunomide when I couldn't tolerate mtx as a teenager, I had no side effects from it although I know lots of people do. I took it for about 8 years on its own with steroids but eventually it started to wane and I was moved to enbrel. Later I had mtx added back in when I was moved onto humira. Now I'm on tocilizumab and 15mg subcut of mtx. Leflunomide is a good drug if you can tolerate it. Although you will probably find you get more colds etc with a biologic, mtx and leflunomide. I hope this helps x

  • If you search on here for leflunomide I'm sure you will find people who are on it. I haven't taken it as my BP is already very up and down and it would cause enormous problems as you can't have it (I understand) if your BP is raised).

  • I'm on Leflunomide have ben for about 5 years. I do suffer with high blood pressure now and again since being on. it. At the start I did have bowel problems these were check out was told by dr. if was to do with the Lelfunomide this stopped after a few months other than that I have been fine.

You may also like...